# SDR 2008UALA05740

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 27,004 hours, 10,513 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT EMERGENCY OPERATION CYLINDER PRESSURE IS LOW.  SERVICED CYLINDER.  SERVICED CYLINDER, NO LEAKS NOTED AT TIME OF SERVICE.
